# SDR SWIA202265982

- Difficulty date: June 19, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000622
- Aircraft time: 13,946 hours, 10,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH IB SEAT TRACK HAS AREA OF CORROSION AT FR 84-85.     (C-CHECK RO 7/3/2022)    PERFORMED DOUBLER REPAIR ON AFT WET AREA RH I/B SEAT TRACK BETWEEN FR 84-85. REF EMB SRM 53-23-10/REPAIR 04P. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
